# SDR SIMA20250212002

- Difficulty date: February 12, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 22,455 hours, 15,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE SEAT TRACK BEAM CORRODED AT FR 84-85 Y+10 (MAJOR REPAIR) (LEVEL 2 CORRSION). BLENDED CORROSION FROM R/H AFT SEAT TRACK BETWEEN FR-84 AND FR-85 PER EMB-175 SRM 51-10-03. BLENDED AREA MEASURES L=1.800" W=1.400" D=.043" AND WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB-175 SRM 53-23-10/AD04. PERFORMED CUT ON DAMAGE SEAT TRACK BEAM IN AFT WET AREA BETWEEN FRS 83-84 Y+10" PER EMB-175 SRM 53-00-10 REPAIR 01 PARA 6. LOCATED NEW AFT SECTION OF SEAT TRACK BEAM AT FR 84 - FR 85 Y + 10" AND 3 EA. REPAIR ANGLES AND 1 EA. REPAIR STRAP FOR REPAIR REF EMB 175 SRM 53-00-10-REPAIR 01. TREATED NEW REPAIR ANGLES AND NEW SEAT TRACK BEAM AND REPAIR STRAP AND CUT EDGE OF OLD SEAT TRACK USING BONDERITE M-CR 1132 PO# 310977 REF EMB 175 SRM 51-23-04, PRIMED ALL TREATED PARTS USING PRIMER 515K011-910-012 PO# 319676 REF EMB 175 SRM 51-23-05 AND ENVOY ETN-EJ-51-025, TOP COATED ALL REF EMB 175 SRM 51-23-06 AND ENVOY ETN-EJ-51-015. INSTALLED NEW SECTION OF SEAT TRACK BEAM AT FR 83 - FR 85 Y + 10" REF EMB 175 SRM 53-00-10 REPAIR 01. TOPCOATED NEW SECTION OF SEAT TRACK IN AFT WET AREA FR 83- 85 Y+ 10" IAW E-- 175 SRM 51-23-06 AND ETN-EJ-51-015. APPLIED CIC TO NEW SECTION OF SEAT TRACK IN AFT WET AREA FR 83- 85 Y+ 10" IAW E-175 CPM 51-25-00. REPAIRED SEAT TRACK BEAM AT FR 83 - FR 85 Y + 10" REF EMB 175 SRM 53-00-10 REPAIR 01, SEE WIPS AND TASK FOR ALL WORK ACCOMPLISHED
